Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 57, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 22, 2011, 3:35 PM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2011, 3:35 PM EDT (19:35 UTC)
- Expired
- Jul 22, 2011, 4:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2865 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670
WHUS51 KPHI 221935
SMWPHI
ANZ451-470-222030-
/O.NEW.KPHI.MA.W.0057.110722T1935Z-110722T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND LITTLE EGG
INLET NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING BARNEGAT LIGHT REEF...FORKED RIVER...OCEAN GATE AND PINE
BEACH...
* UNTIL 430 PM EDT
* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 6 NM WEST
OF PINE BEACH...MOVING EAST AT 20 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
OVER PINE BEACH BY 340 PM EDT
OVER OCEAN GATE AND 5 NM NORTH OF FORKED RIVER BY 345 PM EDT
4 NM NORTH OF BARNEGAT LIGHT REEF BY 355 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3965 7347 3981 7418 3983 7417 3984 7415
3987 7416 3991 7412 3994 7419 3995 7418
3994 7414 3995 7411 3997 7411 3999 7414
4000 7412 3992 7339
TIME...MOT...LOC 1934Z 282DEG 31KT 3992 7426
$$
HAYES1 follow-up statement
899
FZUS71 KPHI 222026
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT FRI JUL 22 2011
ANZ451-470-222036-
/O.EXP.KPHI.MA.W.0057.000000T0000Z-110722T2030Z/
426 PM EDT FRI JUL 22 2011
...SPECIAL MARINE WARNING WILL EXPIRE AT 430 PM EDT...
THE AFFECTED AREAS WERE...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING BARNEGAT LIGHT REEF...FORKED RIVER...OCEAN GATE AND PINE
BEACH...
THE STORMS THAT WERE APPROACHING THE AREA HAVE WEAKENED AND MOVED
SOUTH OF THE AREA.
LAT...LON 3965 7347 3981 7418 3983 7417 3984 7415
3987 7416 3991 7412 3994 7419 3995 7418
3994 7414 3995 7411 3997 7411 3999 7414
4000 7412 3992 7339
TIME...MOT...LOC 2026Z 282DEG 31KT 3982 7369
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 22, 3:34 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 22, 3:34 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT FRI JUL 22 2011
.SYNOPSIS...
BOOMING HIGH PRESSURE JUST TO OUR SOUTH WILL BE SLOWLY PUSHED
FURTHER SOUTH THROUGH THE WEEKEND. A WEAK LOW PRESSURE OVER SOUTHERN
CANADA WILL DRIFT TOWARDS THE EAST THIS WEEKEND AND DROP A WEAK COLD
FRONT THROUGH LATER TONIGHT. A STRONGER COLD FRONT THEN PUSHES
THROUGH ON MONDAY AND STALLS TO OUR SOUTH THROUGH A BETTER PART OF
THE WEEK. THIS FRONT MAY THEN MOVE BACK TOWARDS THE NORTH ON
THURSDAY AS A WARM FRONT.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AN 18Z ANALYSIS SHOWS HIGH PRESSURE ON LOCK DOWN MODE ACROSS THE
SOUTHEASTERN UNITED STATES WITH A WEAK LOW PRESSURE SYSTEM ACROSS
SOUTHERN CANADA. A PERSISTENT SURFACE TROUGH AND THERMAL LOW STILL
SHOW UP ACROSS THE MID-ATLANTIC REGION.
THETA-E RIDGE DRAPED ACROSS THE SOUTHERN HALF OF OUR CWA COUPLED
WITH A WEAK SURFACE TROUGH ARE JUST ENOUGH TO SPARK SCATTERED
CONVECTION. THE HIGHER ELEVATION TO OUR WEST IS THE MAIN FOCUS FOR
THE LIFT FOR THESE STORMS AND AS THEY CONTINUE THEIR SLOW EASTWARD
PROGRESSION THEY MAY BE ABLE TO HOLD TOGETHER. JUST HAVE A SLIGHT
CHANCE POP IN FOR TONIGHT ACROSS OUR SOUTHERN ZONES, ALTHOUGH IT
WOULD SEEM THAT THESE STORMS COULD SIT OVER A PARTICULAR AREA FOR A
WHILE AND RAIN OUT.
THOUGHT IT WAS PRETTY AMAZING THAT AT 16Z WITH A TEMPERATURE OF 100
DEGREES AND A DEWPOINT OF 80 OUTSIDE OUR OFFICE THERE WAS STILL
EARLY MORNING DEW COVERING THE GRASS! TO THIS WEATHER WEENIE THAT IS
IMPRESSIVE, BUT NOT ALL THAT UNCOMMON ESPECIALLY WHEN DEWPOINTS
CLIMB INTO THE LOW-80S. HEAT INDICES WILL STILL REMAIN WELL ABOVE
TRIPLE DIGITS THROUGH THE EVENING HOURS, AND MUCH LIKE LAST NIGHT
OUR TEMPERATURES DO NOT DROP TOO MUCH TONIGHT...MID TO UPPER 70S. A
WEAK COLD FRONT, MORE OF A WIND SHIFT WITH SLIGHTLY DRIER AIR,
PUSHES THROUGH THIS EVENING SPILLING INTO THE OVERNIGHT HOURS. THIS
WILL BRING SOME RELIEF TONIGHT AS DEWPOINTS ARE EXPECTED TO DROP
INTO THE LOW-70S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
*OPPRESSIVE HEAT AND HUMIDITY REMAINS ENTRENCHED ACROSS MUCH OF THE
CWA ON SATURDAY.*
THE BIG QUESTION FOR SATURDAY WOULD BE EXACTLY HOW WARM CAN WE GET,
ONCE AGAIN. DO NOT THINK WE HAVE A CHANCE TO HIT TRIPLE DIGITS AGAIN
FOR A THIRD DAY IN MOST AREAS BUT STILL TEMPERATURES WILL BE IN THE
MID TO UPPER 90S. DEWPOINTS, DUE TO A MORE WESTERLY FLOW, SHOULD
REMAIN IN THE LOW-70S MAKING FOR HEAT INDEX VALUES NEAR 105 ACROSS
PHILADELPHIA METRO AND NEAR 100 ELSEWHERE.
ALL THE NUMERICAL MODELS ARE HAVING A VERY DIFFICULT TIME WITH
CONVECTIVE FEEDBACK DURING THE SHORT-TERM PERIOD. IT SEEMS THAT
ANY WEAK IMPULSE OR THERMAL LOW PRESENTS AN QPF BULLSEYE. BASED ON
WHAT HAS OCCURRED ON FRIDAY SEE NO NEED TO COMPLETELY DISREGARD
THIS SO THEREFORE SLIGHT CHANCE POPS WERE MAINTAINED FOR SATURDAY
AND SUNDAY. MORE THAN LIKELY ON SATURDAY ANY AFTERNOON CONVECTION
WOULD BE CAUSED BY THE LEE-SIDE TROUGH THAT HAS BEEN FAIRLY
PERSISTENT OVER OUR CWA FOR THE PAST COUPLE OF DAYS. HOWEVER, WE
HAVE NOT SEEN RAIN THE PAST COUPLE OF DAYS DUE TO THE ENORMITY OF
THE MID-LEVEL RIDGE KEEPING A TIGHT LID ON PRECIPITATION. THIS
WILL ALL CHANGE ON THROUGH THE SHORT-TERM AS THE RIDGING GETS
PUSHED TOWARDS THE SOUTH AND ALLOWS LOW PRESSURE TO PASS TO OUR
NORTH.
NORTHWEST FLOW ALOFT TAKES SHAPE ON SUNDAY AND PIECES OF EMBEDDED
ENERGY SWINGS THROUGH PRIOR TO A COLD FRONT PASSAGE SUNDAY NIGHT.
THIS INCREASES THE POPS ACROSS MUCH OF THE CWA THROUGH MONDAY.
PWATS ACROSS THE REGION WILL REMAIN BETWEEN 1.5 TO 2.0 INCHES AND
WITH A WEAK STEERING FLOW ALOFT, ANY STORMS WILL REMAIN FAIRLY
STATIONARY AND COULD INUNDATE AN AREA.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
LOWERING MID LEVEL HEIGHTS SHOULD PUSH THE MID LEVEL RIDGE TO SINK
SOUTHWARD DURING THE PERIOD MONDAY NIGHT INTO WEDNESDAY. THIS IS
TURN SHOULD ALLOW TEMPERATURES TO DROP OFF FOR A TIME...BEFORE THE
MID LEVEL RIDGE RETURNS FOR THE END OF NEXT WEEK.
A WEAK COLD FRONT SHOULD DROP SOUTH ACROSS THE REGION MONDAY NIGHT.
A SHORT WAVE DROPPING INTO THE DEVELOPING MID LEVEL TROUGH POSITION
OVER NEW ENGLAND SHOULD HELP MAINTAIN AT LEAST SCATTERED
THUNDERSTORM ACTIVITY INTO MONDAY EVENING. PRECIPITABLE WATER VALUES
NEAR 2 INCHES MONDAY EVENING COULD SUPPORT LOCALLY HEAVY RAIN WITH
THE THUNDERSTORMS...BUT AT THIS DISTANCE IT IS DIFFICULT TO
DETERMINE JUST HOW WIDESPREAD THIS MIGHT BE.
ANOTHER SHORT WAVE DROPPING INTO THE MEAN TROUGH POSITION COULD
RESULT IN SOME THUNDERSTORMS TUESDAY AFTERNOON AND EVENING...
ESPECIALLY ACROSS NORTHERN AREAS. HOWEVER...MOISTURE COULD BE THE
LIMITING FACTOR FOR DEVELOPMENT DURING THIS TIME. 850 MB
TEMPERATURES SUGGEST HIGH TEMPERATURES SHOULD TOP OUT NEAR THE 90
DEGREE MARK...ESPECIALLY OUTSIDE OF THE INFLUENCE OF ELEVATION AND
WATER.
WEDNESDAY MAY SEE HIGHS NEAR 90 DEGREES...AS SURFACE HIGH PRESSURE
STRETCHES FROM THE LOWER OHIO VALLEY INTO THE MID ATLANTIC STATES.
HOWEVER...MID LEVEL HEIGHTS START TO RISE FAIRLY RAPIDLY WEDNESDAY
AND WEDNESDAY NIGHT IN RESPONSE TO THE MID LEVEL RIDGE OVER THE
SOUTHERN STATES BUILDING BACK NORTHWARD. BOTH THURSDAY AND FRIDAY
WILL FEATURE A RETURN TO HEAT AND HUMIDITY...AS THE SURFACE HIGH
ESTABLISHES ITSELF OFF THE MID ATLANTIC COAST.
850 MB TEMPERATURES SUGGEST HIGHS IN THE LOWER TO MID 90S FOR
THURSDAY...AND MID AND POSSIBLY UPPER 90S FOR FRIDAY (OUTSIDE OF THE
INFLUENCE OF ELEVATION AND THE WATER). THIS IS A FEW DEGREES HIGHS
THAN MOS VALUES. BEYOND THIS PERIOD...IT WOULD APPEAR AS THOUGH
SHORT WAVE ENERGY NORTH OF THE MID LEVEL RIDGE MAY TRY TO CHOP IT
BACK DOWN NEXT WEEKEND.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AT 1900Z, CONDITIONS WERE VFR AT ALL EIGHT OF OUR TAF SITES AND THAT
SHOULD CONTINUE TO BE THE CASE INTO THIS EVENING.
AN ISOLATED THUNDERSTORM DEVELOPED BETWEEN KTTN AND KPNE AROUND
1800Z AT IT MOVED EASTWARD. WHILE ANOTHER ISOLATED THUNDERSTORM OR
TWO IS POSSIBLE IN OUR REGION THROUGH EARLY EVENING, THE CHANCE IS
TOO LOW TO INCLUDE IN THE TAFS.
FOR TONIGHT, THE SKY IS EXPECTED TO BE MOSTLY CLEAR. HAZE MAY
REDEVELOP, LOWERING THE VISIBILITY INTO THE 3 TO 5 MILE RANGE AT
MANY LOCATIONS.
FOR SATURDAY, CUMULUS IS FORECAST TO DEVELOP AND THERE MAY BE
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON.
A WEST TO SOUTHWEST WIND OF 8 TO 10 KNOTS INTO THIS EVENING SHOULD
DIMINISH AFTER DARK. A WESTERLY WIND AROUND 6 TO 8 KNOTS IS
ANTICIPATED FOR SATURDAY.
OUTLOOK...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON
SUNDAY AND MONDAY. LATE NIGHT AND EARLY MORNING VISIBILITY
RESTRICTIONS MAY OCCUR BOTH DAYS. HIGH PRESSURE AND DRY WEATHER ARE
FORECAST FOR TUESDAY AND WEDNESDAY.
&&
.MARINE...
THE VERY WARM AND HUMID AIR MASS WILL REMAIN OVER THE COASTAL WATERS
OF NEW JERSEY AND DELAWARE DURING THE WEEKEND, WITH HAZY CONDITIONS
POSSIBLE. A FRONTAL BOUNDARY FROM THE NORTH MAY DROP INTO THE REGION
ON SUNDAY. ANOTHER FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED
TO ARRIVE ON MONDAY NIGHT WITH HIGH PRESSURE FOLLOWING FOR TUESDAY
AND WEDNESDAY.
WIND SPEEDS AND WAVE HEIGHTS SHOULD REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA THROUGH AT LEAST WEDNESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR PAZ054-055-
060>062-067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR NJZ001-
007>010-012-013-015>023-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ014-
024>026.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR DEZ001>003.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ004.
MD...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR MDZ008-012-
015-019-020.
MARINE...NONE.
&&
SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...HAYES
AVIATION...IOVINO
MARINE...IOVINOHazardous weather outlook, Jul 22, 4:16 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 416 AM EDT FRI JUL 22 2011 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-230830- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 416 AM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS THE POTENTIAL FOR SOME SLOW MOVING THUNDERSTORMS SUNDAY AND MONDAY THAT MAY PRODUCE LOCALLY TORRENTIAL RAINFALL AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-230830- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 416 AM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES MAY APPROACH ADVISORY CRITERIA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDICES MAY APPROACH ADVISORY CRITERIA SATURDAY AFTERNOON. THERE IS THE POTENTIAL FOR SOME SLOW MOVING THUNDERSTORMS SUNDAY AND MONDAY THAT MAY PRODUCE LOCALLY TORRENTIAL RAINFALL AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-230830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 416 AM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 3:22 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT FRI JUL 22 2011
NJZ019-027-222015-
NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
322 PM EDT FRI JUL 22 2011
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON COUNTY...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREAS OF STRONG THUNDERSTORMS ACROSS NORTHERN BURLINGTON COUNTY. THE
STORMS WERE MOVING SOUTHEAST AT AROUND 10 MPH. THE STORM WILL
CONTINUE ACROSS NORTHERN AND CENTRAL BURLINGTON COUNTY THROUGH 430
PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.YOU CAN ALSO
EXPECT SOME SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS.
LAT...LON 3959 7439 3955 7442 3954 7444 3962 7466
3969 7468 3978 7481 3978 7490 3987 7493
3994 7502 3997 7501 3999 7507 4000 7505
4006 7495 4007 7488 4012 7483 4012 7476
4017 7469 4013 7460 3976 7439
POLocal storm report, Jul 22, 3:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG BROWNS MILLS 39.97N 74.58W
07/22/2011 BURLINGTON NJ TRAINED SPOTTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER PHI1100401
HAYESSpecial weather statement, Jul 22, 3:33 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT FRI JUL 22 2011
NJZ020-026-222030-
COASTAL OCEAN NJ-OCEAN NJ-
333 PM EDT FRI JUL 22 2011
...STRONG THUNDERSTORMS WILL AFFECT OCEAN COUNTY...
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF TOMS RIVER...MOVING EAST AT 15
MPH. OTHER THUNDERSTORMS ARE DEVELOPING NEAR THE SHORE CLOSE TO
SEASIDE HEIGHTS. THESE THUNDERSTORMS WILL CONTINUE TO AFFECT OCEAN
COUNTY THROUGH 430 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
YOU CAN ALSO EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO
GROUND LIGHTNING FROM THESE STORMS.
LAT...LON 3973 7409 3951 7427 3952 7427 3958 7426
3963 7419 3965 7421 3957 7433 3951 7428
3950 7432 3954 7434 3955 7442 3976 7439
4007 7456 4017 7440 4016 7427 4010 7424
4013 7411 4009 7408 4009 7402
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:31 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 59 min |
| Jul 22, 3:22 PM EDT | Special Weather Statement | PHI | Burlington | 53 min |
| Jul 22, 3:33 PM EDT | Special Weather Statement | PHI | Ocean | 57 min |
| Jul 22, 4:15 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 60 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.